MathSciNet Relay Station
MathSciNet bibliographic data
MR1105630 41A10 (65D05)
Maday, Yvon Résultats d'approximation optimaux pour les opérateurs d'interpolation polynomiale. (French) [Optimal approximation results for polynomial interpolation operators] C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), no. 9, 705–710.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement